§7. Appendix : the density of fugitive sets
Columbia university number theory seminar - New-York, 1992, Astérisque no. 228  (1995), p. 99-100
@incollection{AST_1995__228__99_0,
     author = {Granville, A.},
     title = {\S 7. Appendix : the density of fugitive sets},
     booktitle = {Columbia university number theory seminar - New-York, 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {228},
     year = {1995},
     pages = {99-100},
     language = {en},
     url = {http://www.numdam.org/item/AST_1995__228__99_0}
}
Granville, A. §7. Appendix : the density of fugitive sets, in Columbia university number theory seminar - New-York, 1992, Astérisque, no. 228 (1995), pp. 99-100. http://www.numdam.org/item/AST_1995__228__99_0/

[Da] H. Davenport, Multiplicative Number Theory, Grad. Texts in Math. 74, 2nd edn., (Springer-Verlag, 1980). | MR 606931 | Zbl 0453.10002

[LMO] J. C. Lagarias, H. L. Montgomery and A. M. Odlyzko, A bound for the least prime ideal in Chebotarev density theorem, Inventiones Math. 54 (1979), 271-296. | Article | MR 553223 | Zbl 0401.12014